Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The boundedly controlled Whitehead theorem


Authors: Douglas R. Anderson and Hans Jørgen Munkholm
Journal: Proc. Amer. Math. Soc. 117 (1993), 561-568
MSC: Primary 19J10; Secondary 55P10
MathSciNet review: 1111432
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note contains a version of the Whitehead Theorem for boundedly controlled maps of CW complexes that is often useful in applications and complements the Whitehead Theorem in our book Boundedly controlled topology (Lecture Notes in Math., vol. 1323, Springer-Verlag, 1988). We also include a version of the Whitehead Theorem valid for simply connected boundedly controlled CW complexes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 19J10, 55P10

Retrieve articles in all journals with MSC: 19J10, 55P10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1111432-7
PII: S 0002-9939(1993)1111432-7
Article copyright: © Copyright 1993 American Mathematical Society